Hokkaido Mathematical Journal

No.2

SUGAHARA Kunio,
Gap Theorems for Hypersurfaces in $R^{N}$
Hokkaido Mathematical Journal, 14 (1985) pp.137-142
SATO Atsushi,
Stably solitary foliations
Hokkaido Mathematical Journal, 14 (1985) pp.143-147
WADA Tomoyuki,
On the number of irreducible characters in a finite group II
Hokkaido Mathematical Journal, 14 (1985) pp.149-154
KARPILOVSKY G.,
On blocks of twisted group algebras
Hokkaido Mathematical Journal, 14 (1985) pp.155-162
OKAZAKI Yoshiaki, TAKAHASHI Yasuji,
Accessible cylindrical measures on locally convex spaces
Hokkaido Mathematical Journal, 14 (1985) pp.163-168
KOSHIKAWA Hiroaki,
On the homomorphism between the equivariant SK ring and the Burnside ring for involution
Hokkaido Mathematical Journal, 14 (1985) pp.169-174
BOVE A., LEWIS J. E., PARENTI C.,
Cauchy problem for fuchsian hyperbolic operators
Hokkaido Mathematical Journal, 14 (1985) pp.175-248
SHIZUTA Yasushi, KAWASHIMA Shuichi,
Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation
Hokkaido Mathematical Journal, 14 (1985) pp.249-275